Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2003, Issue 16, Pages 899-922
http://dx.doi.org/10.1155/S1085337503305019

Rothe method for a mixed problem with an integral condition for the two-dimensional diffusion equation

Département de Mathématiques, Centre Universitaire Larbi Ben M'hidi, Oum El Bouagui 04000, Algeria

Received 8 April 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nabil Merazga and Abdelfatah Bouziani, “Rothe method for a mixed problem with an integral condition for the two-dimensional diffusion equation,” Abstract and Applied Analysis, vol. 2003, no. 16, pp. 899-922, 2003. https://doi.org/10.1155/S1085337503305019.